Alert archive / Florida / Wind Chill Warnings in 2010

Wind Chill Warning 3, NWS Miami, FL

December 13, 20107 counties in Florida

NWS Miami, FL issued this wind chill warning at Dec 13, 2010, 5:18 AM EST for 7 counties in Florida. It took effect at Dec 13, 2010, 7:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 13, 2010, 5:18 AM EST (10:18 UTC)
In effect from
Dec 13, 2010, 7:00 PM EST
Expired
Dec 14, 2010, 9:54 AM EST
In force
15 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 10.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2010-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2010-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WWUS42 KMFL 131018
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
518 AM EST MON DEC 13 2010

...WIND CHILL WARNING IN EFFECT FOR THE ENTIRE MAINLAND FROM 7 PM
THIS EVENING TO 10 AM EST TUESDAY...

FLZ063-067-068-168-141500-
/O.CAN.KMFL.WC.Y.0015.000000T0000Z-101213T1400Z/
/O.UPG.KMFL.WC.A.0003.101214T0000Z-101214T1500Z/
/O.NEW.KMFL.WC.W.0003.101214T0000Z-101214T1500Z/
GLADES-INLAND PALM BEACH-METRO PALM BEACH-COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...JUPITER...WEST PALM BEACH...BOCA RATON
518 AM EST MON DEC 13 2010

...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST TUESDAY...
...WIND CHILL ADVISORY FOR THIS MORNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
TUESDAY. THE WIND CHILL ADVISORY FOR THIS MORNING HAS BEEN
CANCELLED.

THE COMBINATION OF UNUSUALLY COLD AIR TEMPERATURES FOR SOUTH
FLORIDA...AND MODERATE TO STRONG NORTHWEST WINDS IN THE WAKE OF
A STRONG ARCTIC FRONTAL PASSAGE WILL RESULT IN VERY LOW WIND
CHILL READINGS FOR ALL OF SOUTH FLORIDA TONIGHT. WIND CHILLS WILL
GENERALLY RANGE FROM 15-20 DEGREES IN THE LAKE REGION TO 20-25
DEGREES ACROSS THE REMAINDER OF THE MAINLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS DANGEROUSLY LOW WIND CHILL VALUES OF 25
OR COLDER ARE EXPECTED. APPROPRIATE ACTION SHOULD BE TAKEN TO
ENSURE THAT OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES. THE ELDERLY AND THE HOMELESS ARE ALSO ESPECIALLY
VULNERABLE TO THE COLD. IF PRECAUTIONS ARE NOT TAKEN...THESE
CONDITIONS MAY RESULT IN HYPOTHERMIA.

&&

$$

FLZ066-069>075-172>174-141500-
/O.UPG.KMFL.WC.A.0003.101214T0000Z-101214T1500Z/
/O.NEW.KMFL.WC.W.0003.101214T0000Z-101214T1500Z/
HENDRY-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...CLEWISTON...LA BELLE...
BIG CYPRESS SEMINOLE RESERVATION...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...POMPANO BEACH...
FORT LAUDERDALE...FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...
AVENTURA...MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...
CUTLER BAY...HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
518 AM EST MON DEC 13 2010

...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
TUESDAY.

THE COMBINATION OF UNUSUALLY COLD AIR TEMPERATURES FOR SOUTH
FLORIDA...AND MODERATE TO STRONG NORTHWEST WINDS IN THE WAKE OF
A STRONG ARCTIC FRONTAL PASSAGE WILL RESULT IN VERY LOW WIND CHILL
READINGS FOR ALL OF SOUTH FLORIDA TONIGHT. WIND CHILLS WILL
GENERALLY RANGE FROM 15-20 DEGREES IN THE LAKE REGION TO 20-25
DEGREES ACROSS THE REMAINDER OF THE MAINLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS DANGEROUSLY LOW WIND CHILL VALUES OF 25
OR COLDER ARE EXPECTED. APPROPRIATE ACTION SHOULD BE TAKEN TO
ENSURE THAT OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES. THE ELDERLY AND THE HOMELESS ARE ALSO ESPECIALLY
VULNERABLE TO THE COLD. IF PRECAUTIONS ARE NOT TAKEN...THESE
CONDITIONS MAY RESULT IN HYPOTHERMIA.

&&

$$

70/DD
2 follow-up statements
683 
WWUS42 KMFL 141107
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
607 AM EST TUE DEC 14 2010

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

FLZ063-066>075-168-172>174-141500-
/O.CON.KMFL.WC.W.0003.000000T0000Z-101214T1500Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
607 AM EST TUE DEC 14 2010

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE COMBINATION OF UNUSUALLY COLD AIR TEMPERATURES FOR SOUTH
FLORIDA...AND GUSTY NORTHWEST WINDS IN THE WAKE OF A STRONG ARCTIC
FRONTAL PASSAGE WILL RESULT IN VERY LOW WIND CHILL READINGS FOR
ALL OF SOUTH FLORIDA THROUGH MID-MORNING. WIND CHILLS WILL
GENERALLY RANGE FROM 20-30 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS DANGEROUSLY LOW WIND CHILL VALUES OF 25
OR COLDER ARE EXPECTED. APPROPRIATE ACTION SHOULD BE TAKEN TO
ENSURE THAT OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES. THE ELDERLY AND THE HOMELESS ARE ALSO ESPECIALLY
VULNERABLE TO THE COLD. IF PRECAUTIONS ARE NOT TAKEN...THESE
CONDITIONS MAY RESULT IN HYPOTHERMIA.

&&

$$

70/DD
692 
WWUS42 KMFL 141454
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
954 AM EST TUE DEC 14 2010

...WIND CHILL WARNING FOR ALL OF SOUTH FLORIDA WILL EXPIRE AT 10 AM...

FLZ063-066>075-168-172>174-141600-
/O.CAN.KMFL.WC.W.0003.000000T0000Z-101214T1500Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
954 AM EST TUE DEC 14 2010

...WIND CHILL WARNING WILL EXPIRE AT 10 AM...

THE WIND CHILL WARNING FOR ALL OF SOUTH FLORIDA WILL EXPIRE AT 10 AM ...

WITH TEMPERATURES GRADUALLY RISING INTO THE MID TO UPPER 30S
...WIND CHILLS ARE RISING AS WELL AND THE WARNING HAS EXPIRED.
STILL...IT WILL FEEL MUCH COOLER THAN THE ACTUAL TEMPERATURES
THOUGH THE DAY AS NORTHWEST WINDS OF 10 TO 15 MPH WILL OCCUR
WITH TEMPERATURES AT BEST ONLY REACHING THE LOWER TO MID 50S. 


$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind chill warning went out at Dec 13, 1:18 AM EST, 4 hours earlier.

Area forecast discussion, Dec 13, 1:18 AM EST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
118 AM EST MON DEC 13 2010

.AVIATION...
MOSTLY VFR CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD EXCEPT
FOR BRIEF PERIODS OF PERHAPS MVFR CEILINGS MAINLY AT APF WITH
ONSHORE FLOW AND STRATOCU FIELD ACROSS THE GULF OF MEXICO.
ALTHOUGH LESS LIKELY...PERIODS WITH MVFR CEILINGS ARE ALSO A
POSSIBILITY ALONG THE EAST COAST SITES. MAIN THING TODAY WILL BE
BREEZY AND GUSTY CONDITIONS AT TIME AS WINDS PICK UP BEHIND THE
FRONT. BUT OVERALL WINDS FORECAST TO REMAIN STEADY AROUND 300
DEGREES.

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
     COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-INLAND BROWARD-
     INLAND COLLIER-INLAND MIAMI DADE-MAINLAND MONROE-METRO
     BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-
     COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-
     INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM
     BEACH-MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO
     PALM BEACH.

     WIND CHILL WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
     COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL
     PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-INLAND
     BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-
     MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO PALM
     BEACH.

     FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
     GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND PALM
     BEACH.

     HARD FREEZE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
     GLADES-HENDRY-INLAND PALM BEACH.

     WIND CHILL ADVISORY FROM 5 AM TO 9 AM EST THIS MORNING FOR
     COASTAL PALM BEACH-GLADES-INLAND PALM BEACH-METRO PALM
     BEACH.

AM...GALE WARNING UNTIL 1 AM EST TUESDAY FOR WATERS FROM DEERFIELD
     BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
     TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET
     TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM EST WEDNESDAY FOR COASTAL WATERS
     FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL
     WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 11 AM EST TUESDAY FOR BISCAYNE BAY-
     LAKE OKEECHOBEE.

     SMALL CRAFT ADVISORY FROM 1 AM TUESDAY TO 6 AM EST WEDNESDAY FOR
     WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
     FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
     NM TO 60 NM.

GM...SMALL CRAFT ADVISORY FROM 1 AM TO 4 PM EST TUESDAY FOR GULF
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
     20 TO 60 NM.

     GALE WARNING UNTIL 1 AM EST TUESDAY FOR GULF WATERS FROM
     CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 11 AM EST TUESDAY FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM.

&&

DISCUSSION/MARINE...70/DD
AVIATION/RADAR/FIRE...52/PS
Hazardous weather outlook, Dec 12, 8:00 PM EST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
800 PM EST SUN DEC 12 2010

FLZ063-066>075-168-172>174-131200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
800 PM EST SUN DEC 12 2010

...POWERFUL ARCTIC COLD FRONT TO BRING LOW WIND CHILLS OVERNIGHT...
...A SMALL CRAFT ADVISORY AND GALE WARNING IS IN EFFECT...
...FREEZING TEMPERATURES POSSIBLE FOR MOST OF THE AREA TUESDAY MORNING...
...MODERATE THREAT FOR RIP CURRENTS TONIGHT GULF COAST BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: WEST TO NORTHWEST WINDS WILL BE BETWEEN 15 AND 25 MPH
ALONG THE GULF COAST BEACHES TONIGHT, LEADING TO A MODERATE RISK OF
RIP CURRENTS.

WIND: WINDS WILL INCREASE FROM THE NORTHWEST AS A STRONG COLD FRONT
PUSHES ACROSS THE REGION THIS EVENING. SUSTAINED WIND SPEEDS OF 25
TO 30 MPH WITH HIGHER GUSTS TO GALE FORCE CAN BE EXPECTED BY THIS
EVENING ON ALL COASTAL WATERS, AND BOTH A SMALL CRAFT ADVISORY AND
GALE WARNING HAVE BEEN POSTED.

TEMPERATURES: AS A COLD AIR MASS SPREADS ACROSS THE REGION LATER
TONIGHT, WIND CHILL VALUES WILL FALL TO BELOW 45 DEGREES FOR ALL
OF THE MAINLAND, AND WILL LIKELY REACH THE 30 TO 35 DEGREE RANGE
ACROSS NORTHERN SECTIONS OF PALM BEACH AND GLADES COUNTIES BY MONDAY
MORNING.

WAVES: SEAS IN THE OUTER GULF WATERS WILL BUILD TO 13 TO 15 FEET
BY MONDAY MORNING, WITH SEAS IN THE REMAINDER OF THE ATLANTIC AND
GULF WATERS BUILDING TO 7 TO 10 FEET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR MOST OF MAINLAND SOUTH
FLORIDA ON TUESDAY MORNING. A HARD FREEZE IS ALSO POSSIBLE ACROSS
THE LAKE REGION TUESDAY MORNING. FREEZING TEMPERATURE ARE POSSIBLE
AGAIN FOR THE LAKE REGION DURING WEDNESDAY MORNING. IN ADDITION TO THE
THREAT FOR FREEZING TEMPERATURES, DANGEROUSLY LOW WIND CHILL
READINGS CAN BE EXPECTED AREA-WIDE ON MONDAY NIGHT AND TUESDAY
MORNING. OTHERWISE, STRONG WINDS WILL RESULT IN A CONTINUATION OF
ROUGH AND HAZARDOUS CONDITIONS ON ALL LOCAL WATERS THROUGH MID-
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 5:47 AM ESTFreeze WarningMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach27 hr
Dec 13, 5:47 AM ESTHard Freeze WatchMFLGlades, Hendry, Palm Beach24 hr
Dec 13, 5:47 AM ESTHard Freeze WarningMFLGlades, Hendry, Palm Beach27 hr
Dec 13, 6:36 AM ESTSmall Craft AdvisoryMFL30 hr
Dec 13, 8:54 AM ESTRed Flag WarningMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach34 hr
Dec 13, 5:10 PM ESTGale WarningMFL5 hr
Dec 13, 5:10 PM ESTSmall Craft AdvisoryMFL37 hr

Nearby

Wind Chill Warnings in Florida, 2010Every wind chill warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.